# SDR 20010607CW005

- Difficulty date: March 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N711CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB16
- Engine: Pwa PT6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311211702
- Part serial: FC30874
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WAS SHUT DOWN IN FLIGHT DUE TO LOSS OF PROPELLER ROTATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  TEAR DOWN REVEALED CAUSE OF PROBLEM TO BE NR 1 BEARING FAILURE.  FAILURE IS CONSIDERED TO BE AN ISOLATED INCIDENT.
